# SDR DALA201805153159

- Difficulty date: May 1, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 9,104 hours, 3,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE SOFT UNLATCH OF L1 DOOR.  PERFORMED AN ADJUSTMENT OF THE L1 DOOR IAW AMM 52-11.  THE L1 DOOR OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
